# SDR FDEA201604071177

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 58,939 hours, 21,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREW DOOR SLIDE WILL NOT ARM.  RE-STOWED R1 DOOR SLIDE CORDS IAW AMM  52-11-00-5-0.  SYS OPERATIONS CHECKED GOOD.
